You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Computing Optimal Sequential Allocation Rules in Clinical Trials
Michael N. Katehakis and Cyrus Derman
Lecture Notes-Monograph Series
Vol. 8, Adaptive Statistical Procedures and Related Topics (1986), pp. 29-39
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/4355518
Page Count: 11
You can always find the topics here!Topics: Clinical trials, Markov chains, Applied statistics, Dynamic programming, Approximation, Optimal policy, Mathematical vectors
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The problem of assigning one of several treatments in clinical trials is formulated as a discounted bandit problem that was studied by Gittins and Jones. The problem involves comparison of certain state dependent indices. A recent characterization of the index is used to calculate more efficiently the values of these indices.
Lecture Notes-Monograph Series © 1986 Institute of Mathematical Statistics